MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 15MHPJ-505
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, a 15mm masters plus valve was implanted in a pediatric patient.On (b)(6) 2019, the 2 year old valve was explanted and replaced with a larger 19mm masters mechanical heart valve (serial number: (b)(4)) due to patient growth.The patient is reported to be stable.(clinical study patient id: (b)(6)).
 
Additional Manufacturer Narrative
An event of valve explant due to patient growth was reported.The results of the investigation are inconclusive since the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.There was no evidence of device malfunction, and the valve was replaced with a larger, 19mm, valve.
 
Event or Problem Description
On (b)(6) 2017, a 15mm masters plus valve was implanted in a pediatric patient.On (b)(6) 2019, the 2 year old valve was explanted and replaced with a larger 19mm masters mechanical heart valve (serial number: (b)(4)) due to patient growth.The patient is reported to be stable.(clinical study patient id: (b)(4).

Brand Name
SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key8489745
Report Number3007113487-2019-00006
Device Sequence Number16843724
Product Code LWQ
UDI-Device Identifier05415067016522
UDI-Public05415067016522
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2017
Device Model Number15MHPJ-505
Device Catalogue Number15MHPJ-505
Device Lot Number3698011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer04/11/2019
09/03/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date04/23/2019
10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age2 YR
Patient Weight11